# SDR ANCF2009032200037

- Difficulty date: March 22, 2009
- Submitted: March 24, 2009
- Operation: Air carrier
- Aircraft: N647AV
- Make and model: Airbus A319-114
- Aircraft serial: 3647
- Aircraft time: 1,281 hours, 725 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO ECAM MESSAGE "FUEL INTERCELL TRANSFER XFR FAULT" DURING CLIMB. THIS ITEM WAS DEFERRED TO DMI NR 52. MEL 28-15-01,  CAT  C. IAW AMM TASK 28-15-00-810-801 INTERCELL TRANSFER SYS WAS PERFORMED TEST PASSED.
